# SDR 2005UALA00613

- Difficulty date: July 1, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 42,603 hours, 15,703 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED 1 INCH BELOW FLOOR LEVEL AND 10 INCHES FORWARD OF 2 LT MED.  MAJOR REPAIR WAS ACCOMPLISHED PER UA-EVA-50430.
